# SDR ASAA2022120641039

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,917 hours, 11,087 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Warning Message
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE LIGHT ON RECALL. EXTINGUISHES ON RESET. GROUNDED - YES. RELEASED PER ASA MEL 21-21G FLIGHT DECK PRIMARY TEMP CONTROL INOP. BITE TEST OF R PZTC FAULTED FLT DECK/TRIM VALVE ON BIT & PREV FLT. VERIFY PASSES. RESET PZTC. REMOVED & REPLACED CABIN TEMP SENSOR ASSY FILTER IN FLIGHT DECK IAW B737-900 AMM 21-06-06. OPS TEST OF CABIN TEMP CONTROL & INDICATION GOOD. ACCOMPLISHED R PZTC BITE & ALL TESTS PASS. NO ZONE LIGHT ON RECALL. MEL 21-21G CLEARED.
